Tuesday, July 10, 2007
HAPPY 4th OF JULY!!
On June 27 I got my Tysabri infusion. Well, the next day, I was up at 6 a.m. and was so full of energy! That went away the next day. BUT, I felt really good for 10 days!!
I had some symptoms, very light, and then on the 10th day, I was really not feeling well at all. I was dizzy, stomach problems, hand not working, and etc. I looked at my calender, and it was exactly 10 since my infusion!! I couldn't believe it!! I asked my infusion nurse about it, and she said that she had heard from several of her clients that between 10-12 days the effects of the Tysabri seems to wear off.
But, hey, that's not bad! This time, I still had the burning in my face, and some shooting pains in my legs, but not the constant pain. So GOOD NEWS!!
I also bought a "Cool Shirt" and wear it daily in the heat. It really works!!
I am so happy with it! If you go to the website, you can order the shirt in a t-shirt or the poncho. If you call, I talked to Dave and he was so helpful!